Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 08:27:36 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649858
  • Total Topics: 49599
  • Online Today: 187
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Stressed up....  (Read 948 times)

0 Members and 1 Guest are viewing this topic.

Offline hadasinparis

  • Member
  • Posts: 75
Stressed up....
« on: March 31, 2010, 02:09:51 PM »
Hello

I have been on ATRIPLA now for 21 days since my cd4 fell to 390 vl 86k....Now my boyfriend of 31 years old also poz is complaining of itching, and aches in the rectum...So the emergengy doctor in Paris  took a sample to check for gono ..or clamy.....I have myself  been tested neg for both of it ...He spoke to me of a possibility of anal cancer and I freaked out....Can one get anal cancer treated with good result nowadays....

Offline Matty the Damned

  • Member
  • Posts: 12,244
  • Ninja Please
Re: Stressed up....
« Reply #1 on: March 31, 2010, 06:39:31 PM »
It could be gono or chlamydia, he might have piles or he could simply have a dose of worms.

See a doctor.

MtD

Offline tednlou2

  • Member
  • Posts: 5,081
Re: Stressed up....
« Reply #2 on: April 01, 2010, 12:52:39 AM »
Itching and pain in the butt area?  Has hemorrhoids been ruled out?  I recently had this problem where my butt was very itchy and hurt so bad.  I thought it must be hemorrhoids.  My doc said he could treat me for herpes to see if that worked.  I saw the colorectal doc and they put a scope up in me--fun.  They said all was fine and that I did have a couple internal hemorrhoids, but they said many people have those and that wasn't the cause.

They diagnosed me with Pruritus Ani.  They said to keep the area dry and to stop using soap to wash back there.  I asked, "Isn't that unhygienic and causes more problems?"  They said you don't need soap, but just gently wash with warm water and dry.  They said most soaps wash away our natural oils.  They said to not wipe too hard after going to the bathroom and baby wipes are best.  Since I've done this, it has cleared up. 

If everything else has been ruled out, you may ask about this.  They said it is actually very common.

Offline Matty the Damned

  • Member
  • Posts: 12,244
  • Ninja Please
Re: Stressed up....
« Reply #3 on: April 01, 2010, 01:02:00 AM »
"Piles" is slang for 'rroids.

MtD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.